Some identities involving generalized Genocchi polynomials and generalized Fibonacci-Lucas sequences

被引:0
|
作者
Zhang, ZZ [1 ]
Jin, JY [1 ]
机构
[1] Luoyang Teachers Coll, Dept Math, Luoyang 471022, Henan, Peoples R China
来源
FIBONACCI QUARTERLY | 1998年 / 36卷 / 04期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:329 / 334
页数:6
相关论文
共 50 条
  • [31] On generalized Fibonacci and Lucas hybrid polynomials
    Ait-Amrane, N. Rosa
    Belbachir, Hacene
    Tan, Elif
    [J]. TURKISH JOURNAL OF MATHEMATICS, 2022, 46 (06) : 2069 - 2077
  • [32] PROPERTIES OF GENERALIZED FIBONACCI AND LUCAS POLYNOMIALS
    Agrawal, Garvita
    Teeth, Manjeet Singh
    [J]. JOURNAL OF RAJASTHAN ACADEMY OF PHYSICAL SCIENCES, 2022, 21 (3-4): : 175 - 188
  • [33] Generalized Lucas polynomials and relationships between the Fibonacci polynomials and Lucas polynomials
    Ozkan, Engin
    Altun, Ipek
    [J]. COMMUNICATIONS IN ALGEBRA, 2019, 47 (10) : 4020 - 4030
  • [34] SOME NEW IDENTITIES CONCERNING GENERALIZED FIBONACCI AND LUCAS NUMBERS
    Siar, Zafer
    Keskin, Refik
    [J]. HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, 2013, 42 (03): : 211 - 222
  • [35] Some properties of partial derivatives of generalized Fibonacci and Lucas polynomials
    Djordjevic, GB
    [J]. FIBONACCI QUARTERLY, 2001, 39 (02): : 138 - 141
  • [36] Some identities involving generalized Gegenbauer polynomials
    Zhaoxiang Zhang
    [J]. Advances in Difference Equations, 2017
  • [37] Some identities involving generalized Gegenbauer polynomials
    Zhang, Zhaoxiang
    [J]. ADVANCES IN DIFFERENCE EQUATIONS, 2017,
  • [38] On the kth-order derivative sequences of generalized Fibonacci and Lucas polynomials
    Djordjevic, GB
    [J]. FIBONACCI QUARTERLY, 2005, 43 (04): : 290 - 298
  • [39] GENERALIZED IDENTITIES INVOLVING COMMON FACTORS OF GENERALIZED FIBONACCI, JACOBSTHAL AND JACOBSTHAL-LUCAS NUMBERS
    Panwar, Yashwant K.
    Singh, Bijendra
    Gupta, V. K.
    [J]. INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS, 2013, 3 (01): : 53 - 59
  • [40] Some identities involving the powers of the generalized Fibonacci numbers
    Zhao, FZ
    Wang, TM
    [J]. FIBONACCI QUARTERLY, 2003, 41 (01): : 7 - 12